# SDR AALA20170831012

- Difficulty date: August 31, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 25,749 hours, 10,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACK INDICATION ON CABIN FLOOR INTERCOSTAL BETWEEN FUSELAGE STATIONS 344 AND 360 AT LBL12.  REMOVED AND REPLACED INTERCOSTAL PER AARD 51-00-05-01 AND DRAWING 141A5400.
